# SDR LR7A04115

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- Engine: Allsn 501D22A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3393943
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION IAW JOB CARD HC5324 FOUND RMLG FS 617 AFT FAIRING TENSION TIE UPPER FITTING CRACKED AT WL 158, RBL 68.  REPLACED FITTING IAW DWG 339394 AND SRM SMP 583 51-70.  NR 0413.
